Translator Disclaimer
October 2005 Consistency of the jackknife-after-bootstrap variance estimator for the bootstrap quantiles of a Studentized statistic
S. N. Lahiri
Ann. Statist. 33(5): 2475-2506 (October 2005). DOI: 10.1214/009053605000000507

Abstract

Efron [J. Roy. Statist. Soc. Ser. B 54 (1992) 83–111] proposed a computationally efficient method, called the jackknife-after-bootstrap, for estimating the variance of a bootstrap estimator for independent data. For dependent data, a version of the jackknife-after-bootstrap method has been recently proposed by Lahiri [Econometric Theory 18 (2002) 79–98]. In this paper it is shown that the jackknife-after-bootstrap estimators of the variance of a bootstrap quantile are consistent for both dependent and independent data. Results from a simulation study are also presented.

Citation

Download Citation

S. N. Lahiri. "Consistency of the jackknife-after-bootstrap variance estimator for the bootstrap quantiles of a Studentized statistic." Ann. Statist. 33 (5) 2475 - 2506, October 2005. https://doi.org/10.1214/009053605000000507

Information

Published: October 2005
First available in Project Euclid: 25 November 2005

zbMATH: 1086.62033
MathSciNet: MR2211092
Digital Object Identifier: 10.1214/009053605000000507

Subjects:
Primary: 62G05
Secondary: 62G25

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.33 • No. 5 • October 2005
Back to Top